MAUDE Adverse Event Report: RESPIRONICS INC BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS INC BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1067P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 09/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a bilevel positive airway pressure (bipap) device's sound abatement foam became degraded and caused a patient to develop lung infections.The patient was hospitalized in response to the reported event.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12623230
Report Number2518422-2021-05154
Device Sequence Number19963869
Product Code MNS
UDI-Device Identifier00606959039209
UDI-Public00606959039209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1067P
Device Catalogue Number1067P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;